Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Frequent urge for urination, burning and stinging while urination. Not responding to Cipro. Is this due to infection?

I Have had a burning and frequent urge to urinate, just recently have had trouble starting urine stream and now the burn is more like a sting and also has made my penis numb I don t know weather it s from the pain or if it just getting worst, I went to urologist about a week ago and he prescribed cipro but I don t feel anything getting better, they think it s a urethra infection but they don t know for sure, I am very worried being that they don t know what s causing these symptoms is there any test that can help me find out what s going on or at least know what it is that I have if it s an infection or virus???
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Dear Abam,

You probably have an urethritis, bladder infection or prostatis. These conditions are treated with antibiotics. However, if you are not responding to first line treatment with ciprofloxacine, you should take an urine sample for urine culture, to know which is the bacteria responsible for the infection and what's the spectrum of sensitivity to antibiotics. Drink plenty of water daily and visit your family doctor or urologist to perform the urinalysis and to report the fact you aren't better with this treatment. Hope this was useful. If you have no further questions, please accept this answer.


Rute Alvarez
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor